Algebraic characterizations of the algebra of functions and of the Lie algebra of vector fields of a manifold
Compositio Mathematica, Volume 45 (1982) no. 2, p. 199-205
@article{CM_1982__45_2_199_0,
     author = {De Wilde, Marc and Lecomte, Pierre},
     title = {Algebraic characterizations of the algebra of functions and of the Lie algebra of vector fields of a manifold},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {2},
     year = {1982},
     pages = {199-205},
     zbl = {0503.58038},
     mrnumber = {651981},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_2_199_0}
}
De Wilde, M.; Lecomte, P. Algebraic characterizations of the algebra of functions and of the Lie algebra of vector fields of a manifold. Compositio Mathematica, Volume 45 (1982) no. 2, pp. 199-205. http://www.numdam.org/item/CM_1982__45_2_199_0/

[1] M. Cahen, M. De Wilde and S. Gutt: Local cohomology of the algebra of C∞ functions on a connected manifold. Lett. in Math. Physics 4 (1980), 157-167. | Zbl 0453.58026

[2] W. Greub, S. Halperin and R. Vanstone: Connections, curvature and cohomology, Vol. I, Academic Press, New York and London (1973). | Zbl 0322.58001

[3] R. Palais: Natural operations on differential forms. Trans. A.M.S. 92 (1959), 125-141. | MR 116352 | Zbl 0092.30802

[4] S. Van Strien: Unicity of the Lie Product. Comp. Math. 40 (1980), 79-85. | Numdam | MR 558259 | Zbl 0425.58001